# SDR FDEA201508252697

- Difficulty date: August 25, 2015
- Submitted: August 26, 2015
- Operation: Air carrier
- Aircraft: N988FD
- Make and model: Boeing 757222
- Aircraft serial: 26705
- Aircraft time: 605 hours, 21,970 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Module
- Part number: 257T110315
- Part serial: D01079
- Condition: Faulty
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH, RT GEAR DOOR LIGHT REMAINED ILLUMINATED & GOT GEAR DISAGREE EICAS MSG.  COMPLIED WITH QRH BOTH LIGHTS WENT OUT ON SHORT FINAL.  RELEASED FOR SERVICE IAW MEL 32-30-01 CATEGORY C EXPIRATION 04 SEP 15.  LANDING GEAR ACTUATION SYS INOPERATIVE.  LANDING GEAR LOCKED DOWN.  ADC VMO MMO SWITCH HAS BEEN SELECTED TO ALTN POSITION.  R & R GEAR CONTROL LEVER MODULE IAW AMM 32-31-01-4, STILL REQUIRES OPERATIONS CHECK.  CHANGED OUT HANDLE MODULE IAW AMM 32-31-01 401.  OPERATIONS CHECKED GOOD WITH HYD MULE.
